# SDR HEEA073382

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,301 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Pressure Switch
- Part number: 222060084101
- Part serial: 1014
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE LIGHT WILL NOT GO OUT.
